Table of Contents
International Journal of Analysis
Volume 2017, Article ID 4206871, 5 pages
https://doi.org/10.1155/2017/4206871
Research Article

A Characterization of Bi-Jordan Homomorphisms on Banach Algebras

Department of Mathematics, Ayatollah Borujerdi University, Borujerd, Iran

Correspondence should be addressed to Abbas Zivari-Kazempour; ri.ca.urba@iraviz

Received 6 November 2016; Revised 2 January 2017; Accepted 16 January 2017; Published 31 January 2017

Academic Editor: Baruch Cahlon

Copyright © 2017 Abbas Zivari-Kazempour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abbas Zivari-Kazempour, “A Characterization of Bi-Jordan Homomorphisms on Banach Algebras,” International Journal of Analysis, vol. 2017, Article ID 4206871, 5 pages, 2017. https://doi.org/10.1155/2017/4206871.